Journal article icon

Journal article

Thin-film modelling of poroviscous free surface flows

Actions


Access Document


Publisher copy:
10.1017/S095679250500584X

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
European Journal of Applied Mathematics
Volume:
16
Issue:
04
Pages:
519-519
Publication date:
2005-11-09
DOI:
EISSN:
1469-4425
ISSN:
0956-7925
URN:
uuid:5859baad-9c8a-431f-99d7-3eab9b1221e8
Source identifiers:
15728
Local pid:
pubs:15728

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP